# SDR CALA2023030300608

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737*
- Aircraft serial: 28941
- Aircraft time: 74,627 hours, 26,247 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Vortex Gen
- Part number: 29533130031
- Condition: Missing
- Location: Lh Aft Body #2 V
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LH AFT BODY VORTEX GENERATOR MISSING. REMOVED BROKEN V.G. AND INSTALLED A NEW V.G. REF. SRM 51-40-02 REMOVED CDL INOP SPEAKER.
